# SDR DL757070941

- Difficulty date: July 19, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 63,748 hours, 29,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 413N33203
- Condition: Dented
- Location: Fs 635 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, INSPECTION NOTED 2 DENTS AND AN EXISTING EXTERNAL DOUBLER ON THE FUSELAGE SKIN, LEFT SIDE.  THE TWO DENTS WERE CUTOUT, AND THE EXISTING REPAIR WAS REMOVED.  THE EXISTING REPAIR WAS ALSO CUT OUT, REMOVING ALL EXISTING HOLES, AND THREE BOEING APPROVED REPAIRS WERE INSTALLED PER 461667-14
